İçereği Atla
Advil PM (120 Kont) Pain Reliever/Nighttime Sleep Aid cover Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine (Pack of 2)

Price:

46,66 €


Advil PM (120 Kont) Pain Reliever/Nighttime Sleep Aid cover Caplet, 200 mg Ibuprofen, 38 mg Diphenhydramine (Pack of 2)

https://nutricity.cy/shop/brswif35bymacgdi-advil-pm-120-kont-pain-reliever-nighttime-sleep-aid-cover-caplet-200-mg-ibuprofen-38-mg-diphenhydramine-pack-of-2-67152 https://nutricity.cy/web/image/product.template/67152/image_1920?unique=c36d405
(0 review)
4 sold in last 24 hours

Stock Expiry Date: 05-04-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

46,66 € 46.66 EUR 46,66 € Vergi Dahil

Not Available For Sale

(46,66 € / Units)
5 people are viewing this right now

Displayed price includes all duties & taxes.

  • Ürün Faydaları
  • Madde Sayısı
  • Kullanım için Kullanımı
  • Form
  • Ürün Türü
  • Brand Brand Brand

Bu kombinasyon mevcut değil.

Bize Ulaşın
İlaçlar Ibuprofen
Ürün Faydaları Arthritis Control
Madde Sayısı 120 120 120
Kullanım için Kullanımı Face Face Face
Form Caplet
Ürün Türü İlaçlar
Brand Brand Brand Advil
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.

 

Advanced medicine for pain. Purpose: Nighttime Sleep Aid, Pain Reliever. Manufacturer: Pfizer. Active Ingredients: In Each Caplet: Diphenhydramine Citrate 38 mg: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Directions: Do not take more than directed. Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Inactive Ingredients: Calcium Stearate; Carnauba Wax; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; FD&C Blue No. 2 Aluminum Lake; Glyceryl Behenate; Hypromellose; Lactose Monohydrate; Microcrystalline Cellulose; Pharmaceutical Ink; Polydextrose; Polyethylene Glycol; Pregelatinized Starch; Sodium Lauryl Sulfate; Sodium Starch Glycolate; Stearic Acid; Titanium Dioxide. Uses: For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep. Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID) which may cause stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing an NSAID (aspirin, ibuprofen, naproxen or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night's sleep; in children under 12 years of age; right before or after heart surgery; with any other...

Önemli bilgi

Yasal Feragatname

Beslenme takviyeleri ile ilgili açıklamalar FDA tarafından değerlendirilmemiştir ve herhangi bir hastalık veya sağlık durumunu teşhis etmek, tedavi etmek veya önlemek amaçlanmamıştır.

Paket Boyutlar

5.43 x 4.45 x 2.4 inç; 7.05

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.